# SDR IPXA2024033153256

- Difficulty date: March 31, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 39,028 hours, 20,387 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AT APU DOOR STATION 1885 4 O CLOCK POSITION COMPLETED REPAIR SEE EO-89984-PRELIM2
